| Catalog Number |
01.18.416 |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
11/21/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
About 1 year and 5 months, the patient was reporting pain and a revision surgery was performed due to stem mobilization.
Additional Manufacturer Narrative
Batch review performed on 22 november 2023: lot 2111619: (b)(4) items manufactured and released on 20-dec-2021.Expiration date: 2026-nov-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation performed by medacta clinical manager: revision about 1 year and 5 months after the index surgery due to implant mobilization.The patient reported pain.From the radiographic images it is visible the implant mobilized.With the information at hand it is not possible to determine the cause of the event.However, there is no reason to suspect a faulty device.